# SDR ABXA20251211326

- Difficulty date: December 11, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 96,145 hours, 30,717 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT ENG FIRE LOOP 1 STATUS MESSAGE.  DEFERRED R ENG FIRE LOOP 1 IAW MEL 26-11-1-1. MAINTENANCE PROCEDURES CW. PLACARD INSTALLED. AC REMAINS NO ETOPS. MBCB 12/21/25
